Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having body aches. Feeling feverish and nausea. Remedy?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hello my name is XXXXXXX Am a little worried because for some days now I have been having bodyaches and I feel warm as if I have fever. I took my temp but is normal. I have no cold. But I feel nausea once in a while. I don't know what it could be please help me . Thank you,

Posted Sat, 8 Jun 2013 in General Health
Answered by Dr. Jasvinder Singh 2 hours later
Thanks for posting your query.

The symptoms that you are having are often found in pregnancy but can be found in other conditions as well. Hence if there is a history of any unprotected intercourse then check your pregnancy status by a urine for pregnancy and blood pregnancy test.

The other possibility is of a viral infection. Low levels of vitamin D can also cause generalized body aches which may worsen after a viral infection. Hence get your vitamin D levels done.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor